# SDR 9613501144

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A 3.625 INCH CRACK IN THE FS 1841 FRAME BETWEEN LONGERON 12L TO 13L EXTENDING COMPLETELY THROUGH THE INBOARD FLANGE AND 2.25 INCH INTO THE FRAME WEB.  REPAIRED FRAME (P/N AGA 3783-501) PER EA 11-105412.
